# SDR USAA2012010600010

- Difficulty date: December 26, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367235900100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL 272QF BETWEEN FR78 TO FR80, BETWEEN -Y450 TO -Y1947.8.  REPLACED FLOOR PANEL 272QF IAW A330 SRM 53-02-00.
